| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
09/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that a patient developed an open wound under the lifevest equipment.Patient described the area as an open rash/sore from neck to back.There was no alleged device malfunction contributing to the wound.The patient¿s home health nurse has been treating the area.Follow up indicated that the wound improved.
Additional Manufacturer Narrative
Not applicable.